Sequences of n-diagrams

Journal of Symbolic Logic 67 (3):1227-1247 (2002)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1190150160
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 30,749
Through your library
References found in this work BETA
Generic Copies of Countable Structures.Chris Ash, Julia Knight, Mark Manasse & Theodore Slaman - 1989 - Annals of Pure and Applied Logic 42 (3):195-205.
Possible Degrees in Recursive Copies II.C. J. Ash & J. F. Knight - 1997 - Annals of Pure and Applied Logic 87 (2):151-165.
An Undecidable Linear Order That Is $N$-Decidable for All $N$.John Chisholm & Michael Moses - 1998 - Notre Dame Journal of Formal Logic 39 (4):519-526.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Added to PP index
2009-01-28

Total downloads
15 ( #325,489 of 2,198,093 )

Recent downloads (6 months)
1 ( #299,438 of 2,198,093 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature